Projecting future distributions of ecosystem climate niches in British Columbia
Journal of Ecosystems and Management
View Archive InfoField | Value | |
Title |
Projecting future distributions of ecosystem climate niches in British Columbia
|
|
Creator |
Wang, Tongli
|
|
Subject |
—
|
|
Description |
n/a
|
|
Publisher |
Canadian Institute for Studies in Publishing Press
|
|
Contributor |
—
|
|
Date |
2013-01-18
|
|
Type |
info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion — |
|
Format |
application/pdf
|
|
Identifier |
http://jem-online.org/index.php/jem/article/view/551
|
|
Source |
Journal of Ecosystems and Management; Vol 13, No 3 (2012)
|
|
Language |
eng
|
|
Relation |
http://jem-online.org/index.php/jem/article/view/551/476
http://jem-online.org/index.php/jem/article/downloadSuppFile/551/274 http://jem-online.org/index.php/jem/article/downloadSuppFile/551/303 |
|